Ive been taking an antibiotic for a bacterial infection for about 4 days. Morning and afternoon. Its a high dosage and I have been bleeding a lot. My boyfriend had an accident in me and I didn't think about it until now. Could the antibiotic throw off my birth control? I've been bleeding. Could I be pregnant?
Unlikely, I have never heard of Nexplanon and fertility being restored in less than 7 days after removal, let alone after something that may or may not affect its effectiveness (a topic for a different post).
Take care and don't worry.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Apr 2013 • 2 answers
Updated 4 Feb 2019 • 30 answers
Updated 20 Jul 2017 • 1 answer
Updated 15 Sep 2017 • 1 answer
Updated 10 Sep 2018 • 2 answers